# SDR 97ZZZX4309

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Engine: Pwa PW2037
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 1A9843
- Condition: Failed
- Location: Nr 4
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED, POSITION NR 2, AT LAX ON 7-14-97 DUE METAL IN SCREEN/CARBON IN FILTER.  DISASSEMBLY INSPECTION REVEALED ROLLER TANG LIBERATION IN BEARING.  BEARING WAS HAND CARRIED TO PRATT & WHITNEY ENGINEERING FOR INVESTIGATION.
